H. M. Pipa

Search this author in Google Scholar


Articles: 2

The criteria of maximal dissipativity and self-adjointness for a class of differential-boundary operators with bounded operator coefficients

H. M. Pipa, O. G. Storozh

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 14 (2008), no. 4, 372-379

A class of the second order differential-boundary operators acting in the Hilbert space of infinite-dimensional vector-functions is investigated. The domains of considered operators are defined by nonstandard (e.g., multipoint-integral) boundary conditions. The criteria of maximal dissipativity and the criteria of self-adjointness for investigated operators are established.

On some perturbations changing the domain of proper extension of positively definite operator

H. M. Pipa, O. G. Storozh

Methods Funct. Anal. Topology 11 (2005), no. 3, 257-269


All Issues